Buy it Again
Advil Dual Action Pain Reliever With Acetaminophen - 36 Count
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis.
- One box of 36 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief
- Advil Dual Action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
- Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
- Pain medicine that provides relief for 8 hours
- The first and only FDA approved pain relief medication with a combination of acetaminophen and ibuprofen
Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Caplet Equivalent) for 8 Hour Pain Relief - 36 Count
(In each caplet Acetaminophen 250mg - Pain reliever. Ibuprofen 125mg (NSAID)* - Pain reliever. *nonsteroidal anti-inflammatory drug carnauba wax, colloidal silicon dioxide, croscarmellose sodium, ferric oxides, glyceryl dibehenate, hypromellose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, titanium dioxide
Warning Contains: Acetaminophen liver damage warning: This product contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen, more than 6 caplets in 24 hours, which is the maximum daily amount for this product, or 3 or more alcoholic drinks every day while using this product. Acetaminophen allergy alert: May cause severe skin reactions. Symptoms may include skin reddening, blisters, or rash. If skin reaction occurs, stop use and seek medical help right away. NSAID allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away. NSAID stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance if higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others], have 3 of more alcoholic drinks every day while using this product, or take more or for a longer time than directed. Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drink contains acetaminophen, ask a doctor or pharmacist. Do not use if you have ever had an allergic reaction to acetaminophen or any other pain reliever. Do not use right before or after heart surgery. See label for full Warnings information.
Directions Do not take more than directed. Adults and children 12 years and over: Take 2 caplets every 8 hours while symptoms persist. Children under 12 years: ask a doctor. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Read all warnings and directions before use. Keep carton. Store at 20-25°C (68-77°F). Avoid excessive heat above 40°C (104°F)
About the Producer GLAXOSMITHKLINE CONSUMER
Customer's Also Bought
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.